# SDR DHLA2008745680

- Difficulty date: November 11, 2008
- Submitted: November 15, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG W/WELL TORQUE BOX AREA, BULKHEAD WEB AT BS 351.2 CORRODED BETWEEN LBL 2 AND LBL 4, WL 169.  ACCOMPLISHED REPAIR TO WEB PER COOPESA EO COO-2-53-389-08 DATED 10/28/2008.  REF FAA FORM 8110-3 DATED 11/6/2008 AND ASTAR EVA B253-00165 FOR REPAIR APPROVAL.  DOCUMENTED ON COOPESA N/R 1-687.
